Acta Marisiensis.
Seria Technologica



ISSN 2668-4217
ISSN-L 2668-4217
(Online)


English

Prima paginăColegiul editorialTrimite lucrareEtica publicațieiContactIndexare
Anul 2024
Volum 21 (XXXVIII), nr 1
Volum 21 (XXXVIII), nr 2

Anul 2023
Volum 20 (XXXVII), nr 1
Volum 20 (XXXVII), nr 2

Anul 2022
Volum 19 (XXXVI), nr 1
Volum 19 (XXXVI), nr 2

Anul 2021
Volum 18 (XXXV), nr 1
Volum 18 (XXXV), nr 2

Anul 2020
Volum 17 (XXXIV), nr 1
Volum 17 (XXXIV), nr 2

Anul 2019
Volum 16 (XXXIII), nr 1
Volum 16 (XXXIII), nr 2

Anul 2018
Volum 15 (XXXII), nr 1
Volum 15 (XXXII), nr 2

Anul 2017
Volum 14 (XXXI), nr 1
Volum 14 (XXXI), nr 2

Anul 2016
Volum 13 (XXX), nr 1
Volum 13 (XXX), nr 2

Anul 2015
Volum 12 (XXIX), nr 1
Volum 12 (XXIX), nr 2

Anul 2014
Volum 11 (XXVIII), nr 1
Volum 11 (XXVIII), nr 2

Anul 2013
Volum 10 (XXVII), nr 1
Volum 10 (XXVII), nr 2

Anul 2012
Volum 9 (XXVI), nr 1
Volum 9 (XXVI), nr 2

Anul 2011
Volum 8 (XXV), nr 1
Volum 8 (XXV), nr 2

Anul 2010
Volum 7 (XXIV), nr 1
Volum 7 (XXIV), nr 2

Anul 2009
Volum 6 (XXIII)

2021, Volume 18 (XXXV), no 2

Existence of Positive Solution for a Singular Fourth–order Differential System

Author(s):
B. Kovács, Department of Analysis, University of Miskolc, Hungary

Abstract:
This paper investigates the existence of positive solutions for a fourth-order differential system using a fixed point theorem of cone expansion and compression type.

DOI: https://doi.org/10.2478/amset-2021-0018

Pages: 47-60

Cite as: download info as bibtex

View full article
Update: 18-Dec-2024 © Published by University Press